Skip navigation
   
 
Scholarly Communication
Contacts

Gauge singlet renormalisation in softly-broken supersymmetric theories

Jack, I.; Jones, D.R.T and Wild, R. (2001) Gauge singlet renormalisation in softly-broken supersymmetric theories. Physics Letters B, 509 (1-2). pp. 131-137. ISSN 0370-2693

[img]Postscript (Requires a viewer, such as GSview)
68Kb
[img]
Preview
PDF
130Kb

Official URL: http://www.elsevier.com/wps/find/journaldescriptio...

Cited 6 times in WoS

Abstract

We consider the renormalisation of a softly-broken supersymmetric theory with singlet fields and a superpotential with a linear term. We show that there exist exact beta-functions for both the linear term in the superpotential and the associated linear term in the Lagrangian. We also construct exact renormalisation group invariant trajectories for these terms, corresponding to the conformal anomaly solution for the soft masses and couplings.

Item Type:Article
Additional Information:LTH 496. arXiv Number: arXiv:hep-ph/0103255v3. Available online 8 June 2001. Issue: 7 June 2001.
Uncontrolled Keywords:RENORMALIZATION-GROUP EQUATIONS; DESTABILIZING DIVERGENCES; BETA-FUNCTION; BREAKING; LOOPS
Subjects:Q Science > QC Physics
Departments, Research Centres and Related Units:Academic Faculties, Institutes and Research Centres > Faculty of Science > Department of Mathematical Sciences
DOI:10.1016/S0370-2693(01)00553-6
Related URLs:
Refereed:Yes
Status:Published
ID Code:586
Deposited On:20 Aug 2008 10:24
Last Modified:20 May 2011 10:02

Repository Staff Only: item control page

   
Search


Full text only
Peer reviewed only

Browse
Cross Archive Search
Find
Top 50 authors
Top 50 items
[more statistics]
 
   

These pages are maintained by Library Staff @ University of Liverpool Library

 

All pages © The University of Liverpool, 2004 | Disclaimer | Accessibility | Staff | Students